# SDR UIEA2019081645172

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,858 hours, 12,805 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Gauge
- Part number: SETLOC420M
- Part serial: B1749EA
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CABIN ALT DISPLAY INDICATES ERRATIC AT FL 40 ALT. VARIED FROM 7.000 TO 10.000 WITH RATE FULLY PEGGED IN BOTH A CLIMB AND DESCENT. DIFF PRESSURE WAS CONSTANT.  FOUND CABIN PRESSURE GAUGE FAULTY,  REMOVED AND REPLACED PRESSURE GAUGE IAW REF AMM 21-33-01, OPS CHECKS OF SYS PER AMM 21-33-01-401 NO FAULTS NOTED.
